zbMATH — the first resource for mathematics

On the logarithmic Sobolev inequality of Laguerre operators with small parameter. (Sur l’inégalité de Sobolev logarithmique des opérateurs de Laguerre à petit paramètre.) (French) Zbl 1053.60014
Azéma, Jacques (ed.) et al., 36th seminar on probability. Berlin: Springer (ISBN 3-540-00072-0/pbk). Lect. Notes Math. 1801, 222-229 (2003).
The author studies the behaviour of the constant in the logarithmic Sobolev inequality of a Laguerre operator which depends on a parameter tending to \(0\).
For the entire collection see [Zbl 1003.00010].

60E15 Inequalities; stochastic orderings
60J60 Diffusion processes
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
37A25 Ergodicity, mixing, rates of mixing
34L40 Particular ordinary differential operators (Dirac, one-dimensional Schrödinger, etc.)
Full Text: Numdam EuDML